MathSciNet Relay Station
MathSciNet bibliographic data
MR1402810 28B15 (04A72 28B10 28E10)
Dvurečenskij, Anatolij; De Lucia, Paolo; Pap, Endre On a decomposition theorem and its applications. Math. Japon. 44 (1996), no. 1, 145–164.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement